by Nettty on Wed Nov 14, 2012 10:25 AM
by PiperPilot on Wed Nov 14, 2012 07:08 PM
On Nov 14, 2012 10:25 AM Nettty wrote: Hi All,
I'm looking for advice from any Aussies. Sutent has stopped working for my hubby, and we would like to know what drugs you used next. We seem to have such a limited supply compared to our American friends. We are really desperate! He has mets to bone after kidney removal a year ago.
On Nov 14, 2012 10:25 AM Nettty wrote:
Is he taking either Xgeva (Denosunab) or Zometa (Zoledronic Acid)? Make sure he is doing at least that. Essential.
by Bdsnyder on Thu Nov 15, 2012 02:00 AM
by YvonneLim on Thu Nov 15, 2012 10:01 AM
what are the side effects of BNC105P? is it a oral drug? Sutent seemed to stop working for my mom too.. any advice on Votrient?
by Bdsnyder on Thu Nov 15, 2012 02:57 PM
As far as side effects BNC105 I am not a medical expert so I really do not have the right to give ANY medical opinion. However, from the YouTube interview videos that I have seen with the CEO of Bionomics - Deborah Rathjen and varies internet articles the drug has less side effects than previous target therapies drugs. BNC105 is an infusion drug and is not a pill. BNC105 has a locking mechanism that once inside the tumor it bocks blood flow to that tumor and the tumor shrinks and dies. I have seen a photograph of a lab mouse with a large tumor that over a 90 day time span the tumor disappears. As I stated before, I have seen interviews with the CEO of Bionomics and she seems very excited about this drug. The company has just filed for a US patent and phase I/II clinical trials are beginning.
I have been on Votrient/Pazopnib since July 28, 2012. I have had minimal side sides but that’s me. My side effect include White hair (No big deal - It was heading in that direction anyway), change of taste and diarrhea (Not Fun). Since July I have fanatically been going to the gym. I started out slow and build from there. I now workout three to four times a week. My workout includes running three miles on a treadmill. Swimming laps for thirdly minutes and lifting weights (About Hour and a half workout). I believe the exercise controls the fatigue associated with Votrient and may aid in its effectiveness on the drug (My opinion). I just completed my first scans and all but two my tumors have shrunk significantly the two that did not are stable. My doctor told me “Whatever you are doing keep on doing it”. I am a realist I know Votrient is not going to cure me. I am in this for the long haul.
by YvonneLim on Fri Nov 16, 2012 08:32 AM
Thanks for your sharing Bdsnyder.. it is very encouraging to learn abt how you manage.. thanks..
by Nettty on Sun Nov 18, 2012 11:23 AM
by Amarr on Sun Nov 18, 2012 04:32 PM
by Amarr on Sun Nov 18, 2012 04:33 PM
by Walking_Jim on Sun Nov 18, 2012 11:46 PM
Be careful of Zometa. I was on it about 4 years ago and then again about 2 years ago, for bone mets. Both times it was stopped due to ostenecrosis (sp) of the jaw. Each time the gum tissue and a small amount of jaw bone died, at the site of previous dental work, and fell off. Jaw eventually healed and is fine today. My bone mets did not grow.
There is a newer better drug for bone mets called Xgeva. I have been on it for about 1 and 1/2 years. Am gradually increasing the time between injections as there is no long term data. No growth in bone mets. My understanding is that Xgeva is better for the remaining kidney.
I have been on Sutent since April 2007. I do not know anyone who has been on 75 mg. Please keep us informed on symptoms and results.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.